# SDR SIMA20210318001

- Difficulty date: March 18, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N302RN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000849
- Aircraft time: 544 hours, 379 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR LEVER DISAGREE ON DEPARTURE QRH PROCEDURE COMPLIED WITH FOLLOWED BY ALTERNATE LANDING GEAR EXTENSION QRH PROCEDURE DECLARED EMERGENCY "TRANSFERRED TO NRWC 302-DFW-00099"-C/A-CA PENDING
